Acta Mathematica, 1995

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (9 articles)

Volume 175, Issue 1

[1] Double construction for monoidal categories

Christian Kassel I.R.M.A. Université Louis Pasteur-C.N.R.S., 7 rue René Descartes, Strasbourg, France Vladimir Turaev I.R.M.A. Université Louis Pasteur-C.N.R.S., 7 rue René Descartes, Strasbourg, France

TBD mathscidoc:1701.331808

Acta Mathematica, 175, (1), 1-48, 1992.10
[ Download ] [ 2017-01-08 20:33:24 uploaded by actaadmin ] [ 613 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Points whose coordinates are logarithms of algebraic numbers on algebraic varieties

Damien Roy Département de mathématiques, Université d'Ottawa

TBD mathscidoc:1701.331809

Acta Mathematica, 175, (1), 49-73, 1993.11
[ Download ] [ 2017-01-08 20:33:25 uploaded by actaadmin ] [ 637 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Harmonic analysis for certain representations of graded Hecke algebras

Eric M. Opdam Department of Mathematics, University of Leiden

TBD mathscidoc:1701.331810

Acta Mathematica, 175, (1), 75-121, 1993.11
[ Download ] [ 2017-01-08 20:33:25 uploaded by actaadmin ] [ 616 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Self-dual lattices of type$A$

Xiaoping Xu Department of Mathematics, The Hong Kong University of Science and Technology

TBD mathscidoc:1701.331811

Acta Mathematica, 175, (1), 123-150, 1993.6
[ Download ] [ 2017-01-08 20:33:25 uploaded by actaadmin ] [ 421 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 175, Issue 2

[1] On the Dirichlet problem for Hessian equations

Neil S. Trudinger Centre for Mathematics and its Applications, The Australian National University

TBD mathscidoc:1701.331812

Acta Mathematica, 175, (2), 151-164, 1994.5
[ Download ] [ 2017-01-08 20:33:25 uploaded by actaadmin ] [ 797 downloads ] [ 0 comments ] [ Cited by 123 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Theta functions and Siegel-Jacobi forms

Bernhard Runge Maz-Planck-Gesellschaft, Berlin, Germany

TBD mathscidoc:1701.331813

Acta Mathematica, 175, (2), 165-196, 1995.9
[ Download ] [ 2017-01-08 20:33:25 uploaded by actaadmin ] [ 1137 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Everywhere discontinuous harmonic maps into spheres

Tristan Rivière Centre de Mathématiques et de leurs Applications Ecole Normale Supérieure de Cachan, Unité associée au CNRS URA-1611

TBD mathscidoc:1701.331814

Acta Mathematica, 175, (2), 197-226, 1993.12
[ Download ] [ 2017-01-08 20:33:25 uploaded by actaadmin ] [ 566 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Asymptotic expansions of matrix coefficients of Whittaker vectors at irregular singularities

Tze-Ming To Department of Mathematics, National Chenghwa University of Education

TBD mathscidoc:1701.331815

Acta Mathematica, 175, (2), 227-271, 1994.5
[ Download ] [ 2017-01-08 20:33:25 uploaded by actaadmin ] [ 508 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Sections of smooth convex bodies via majorizing measures

Michel Talagrand Equipe d'analyse, Tour 46 Boite 186, Université de Paris VI

TBD mathscidoc:1701.331816

Acta Mathematica, 175, (2), 273-300, 1994.8
[ Download ] [ 2017-01-08 20:33:25 uploaded by actaadmin ] [ 618 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved